MathSciNet Relay Station
MathSciNet bibliographic data
MR270356 (42 #5245) 54.80 (22.00)
Mitchell, Theodore Topological semigroups and fixed points. Illinois J. Math. 14 1970 630–641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement